MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICKCLEAR THROMBECTOMY SYSTEM; ASPIRATION THROMBECTOMY CATHETER

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICKCLEAR THROMBECTOMY SYSTEM; ASPIRATION THROMBECTOMY CATHETER
Model Number AC10SH085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888); Hypovolemia (2243)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a quickclear device was used in a clinical study to treat an occlusive deep vein thrombosis (dvt) on the common iliac vein, external iliac vein, common femoral vein, femoral vein, and a nonocclusive dvt in the femoral vein.After treatment, the patient was sent home; however, the patient experienced syncopal episode and required emergency care.The patient was anemic when she arrived in the emergency room (er), thus administered with 1 unit of blood and iv fluids.The patient was kept overnight for observation and discharged the following day.It was thought that the most likely cause for the syncope episode, was due to hypovolemia and blood loss anemia post index procedure.This was determined to be definitely related to the study procedure and possibly related to the quickclear device.On (b)(6) 2023, the patient experienced another syncopal episode and returned to the er for treatment.A ct scan showed "fluid collection within semi membranous muscle belly and including the adductor muscle groups likely consistent with an age-indeterminate hematoma without evidence of active extravasation".The patient was given 2 units of packed red blood cells (prbc) to treat anemia which was thought to be from the spontaneous hematoma.Her aspirin and lovenox (enoxaparin) were stopped and started on a heparin drip.A daily ace wrap was provided from left foot to left proximal thigh for hematoma tamponade.A few days later, on (b)(6) 2023, the patient's hemoglobin dropped again, and received 2 more units of prbc.The heparin drip was stopped and a new ivc filter was placed.Five days later on (b)(6) 2023, the patient was discharged from the hospital in stable condition.This adverse event was determined as not related to the study procedure or the quickclear device.This adverse event is being submitted because the patient experienced syncopal episode, resulting in hospitalization and intervention.There was no alleged malfunction with the quickclear device.
 
Additional Manufacturer Narrative
Block a3b: the patient's gender is unknown.This information was not available from the facility.Block h3: the quickclear device was discarded by the facility, thus no returned product investigation was performed.Block h6: per the ifu, bleeding complications which may require transfusion and hematoma are listed as a possible adverse event.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
QUICKCLEAR THROMBECTOMY SYSTEM
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
510933-4541
MDR Report Key24654254
Report Number3016257349-2026-00008
Device Sequence Number17574451
Product Code QEZ
UDI-Device Identifier00845225003142
UDI-Public(01)00845225003142(17)241109(10)302745707
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model NumberAC10SH085
Device Catalogue NumberAC10SH085
Device Lot Number302745707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAKE REGION MEDICAL: 0.035" STARTER GUIDEWIRE.; MERIT: 5F BERENSTEIN IMPRESS INTRODUCER SHEATH.
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite